Sur la Formule des Accroissements Finis
Zbornik Radova (1951)
- Volume: 1, Issue: 1, page 119-124
- ISSN: 0351-9406
Access Full Article
topHow to cite
topJovan Karamata. "Sur la Formule des Accroissements Finis." Zbornik Radova 1.1 (1951): 119-124. <http://eudml.org/doc/256676>.
@article{JovanKaramata1951,
author = {Jovan Karamata},
journal = {Zbornik Radova},
keywords = {analysis},
language = {fre},
number = {1},
pages = {119-124},
publisher = {Matematički institut SANU},
title = {Sur la Formule des Accroissements Finis},
url = {http://eudml.org/doc/256676},
volume = {1},
year = {1951},
}
TY - JOUR
AU - Jovan Karamata
TI - Sur la Formule des Accroissements Finis
JO - Zbornik Radova
PY - 1951
PB - Matematički institut SANU
VL - 1
IS - 1
SP - 119
EP - 124
LA - fre
KW - analysis
UR - http://eudml.org/doc/256676
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.